I’m having trouble finding information about
a trigger point injection reactions. I had 6TPIs; 2 per each shoulder areas and 1 behind both ears approximately 6 months ago. Five of the six sites were sore for a couple days and haven’t bothered me since. However, the pain from the injection behind my left ear has progressively worsened. The pain has effected my ear, throat, left eye and the headaches/migraines are almost daily since the injection. And I’m getting worried!
I have tried to find information concerning why the pain has steadily worsened. I’ve looked for any information explaining what could have gone wrong. I’m having no luck.
I’m afraid to ask the nurse practitioner and/or the physician about
it for fear I’ll be dismissed from The Pain Clinic. I have had a C5-C6 fusion, a L5-S1 fusion, knee repair surgery and getting close to having yet another fusion of the SI Joint. So I cannot loose my Pain Management help at this time.
So does anyone have any information about
my situation? I can’t even find information about
TPIs being inserted behind the ear??? Any information is appreciated!!
Thanks for reading this! Sincerely, JennyB
Post Edited (Titanium-Girl) : 9/20/2018 7:13:17 PM (GMT-6)